# SDR DXTA2011120504813

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 10,783 hours, 6,712 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 99145514
- Part serial: 0155
- Condition: Failed
- Location: Mlg
- Part time: 7,474 hours, 4,639 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  3 GREEN INDICATIONS WITH GEAR HANDLE IN THE UP POSITION, WITH NO RED UNLOCK LIGHT. ALL HYD SYS NORMAL.   INSTALLED ONE REPAIRED LANDING GEAR CONTROL HANDLE IAW MM 32-30-01. OPS CHECKS NORM IAW MM 52-80-20.
